# SDR 2008UALA02725

- Difficulty date: May 10, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 47,449 hours, 17,244 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Control Unit
- Part number: 3945122506
- Part serial: 6262
- Condition: Faulty
- Location: Elac 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIL SERVO FAULT, LAF DEGRADED L AIL AMBER HALF BOX B, R AIL AMBER HALF BOX G.  REPLACED ELAC 1, ALL OPS TESTS WERE NORMAL.
